PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/478

Title: Paired domination on interval and circular-arc graphs
Authors: Cheng, T. C. Edwin
Kang, Liying
Ng, Chi-to Daniel
Subjects: Interval graph
Circular-arc graph
Paired domination
Issue Date: 1-Oct-2007
Publisher: Elsevier
Citation: Discrete applied mathematics, Oct 2007, v. 155, no. 16, p. 2077-2086.
Abstract: We study the paired-domination problem on interval graphs and circular-arc graphs. Given an interval model with endpoints sorted, we give an O(m+n) time algorithm to solve the paired-domination problem on interval graphs. The result is extended to solve the paired-domination problem on circular-arc graphs in O(m(m+n)) time.
Description: DOI:10.1016/j.dam.2007.05.011
Rights: Discrete Applied Mathematics © 2007 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/478
ISSN: 0166218X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
DAM6479.pdf189.81 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback